# SDR CA150708013

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 48,993 hours
- Engine: Ge CT581402
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 26006RZB
- Condition: Seized
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION, MAIN ROTOR COULD NOT BE MANUALLY ROTATED IN THE DIRECTION OF ROTATION.  UTILITY HYDRAULIC PUMP WAS FOUND TO BE SEIZED.  AFTER PUMP REPLACEMENT, ROTOR TURNS NORMALLY.
